# SDR IPXA11M66175

- Difficulty date: April 4, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK FOUND IN LOWER AFT SECTION OF R3 DOOR JAMB.     FABRICATED AND INSTALLED REPAIR AT R3 DOOR JAMB AFT WEB BETWEEN STA 1305-1315 SRM 53-40-15, REPAIR 3, FIG 201.
